# SDR VNAA202409110019

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT FLOORBEAM IS CRACKED ON THE OUTBOARD SIDE OF THE BEAM AT F.S.280.00, RBL 12.00.   REPAIRED CRACKED FLOOR BEAM IAW  CRJ 700 SRM 53-11-43-201-003-A01 TYPE IV REPAIR, FIGURE 53-11-43-995-819.
